Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Stabilization of Tsirelson-type norms on $ \ell_p$ spaces

Author: Anna Maria Pelczar
Journal: Proc. Amer. Math. Soc. 135 (2007), 1365-1375
MSC (2000): Primary 46B03
Published electronically: October 27, 2006
MathSciNet review: 2276645
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider classical Tsirelson-type norms of $ T[\mathcal{A}_n,\theta]$ and their modified versions on $ \ell_p$ spaces, $ 1<p<\infty$. We show that the modified Tsirelson-type norms do not distort any of the subspaces of the $ \ell_p$ spaces. We prove that Tsirelson-type norms, being equivalent to their modified versions, may at most 2-distort $ \ell_p$ spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B03

Retrieve articles in all journals with MSC (2000): 46B03

Additional Information

Anna Maria Pelczar
Affiliation: Institute of Mathematics, Jagiellonian University, Kraków, Poland

PII: S 0002-9939(06)08599-6
Keywords: Tsirelson-type spaces, distortion
Received by editor(s): September 6, 2005
Received by editor(s) in revised form: November 16, 2005, and November 22, 2005
Published electronically: October 27, 2006
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia